# SDR DALA2015021901464

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Bs 1115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF RUB STRIP ON BS 1115 BETWEEN LONGERON 26-28L. REPAIRED IAW SRM 53-04, PAR 57.
